# SDR CALA2024032800894

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737-900ER
- Aircraft serial: 42187
- Aircraft time: 29,270 hours, 10,420 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Dirty
- Location: Lavatory 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-26-3-0947, LAV T SMOKE DETECTOR SENSOR IS DIRTY. SPECIAL DIFFICULTY REPORT (SDR) IS REQUIRED. REMOVED AND REPLACED LAV T SMOKE DETECTOR IAW B737 AMM 26-14-01- 000-802, 26-14-01-400-802 OPS CK GOOD IAW B737 AMM 26-14-00-710- 802, 26-14-00-730-802.
